# SDR GTIA2024040538046

- Difficulty date: April 4, 2024
- Submitted: April 6, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 23,282 hours, 10,436 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT 15,000. THRUST AT IDLE, SMELL IN COCKPIT AND FWD CABIN. SUSPECTED PACK 1. ELIMINATION OF ODOR/SMELLS APPLIED PACK 1 OFF. SMELL DISSIPATED.-PERFORMED TSM PROCEDURES IAW TSM 05-50-00-810-831-A. SOURCE OF AIR QUALITY EVENT CONFIRMED TO BE PACK 1. MOC 76398.
